• Valium overdose

    Valium is a prescription drug, which is used in common cases for treating seizure disorders and anxiety. Also it can be taken for alcohol withdrawal and for relaxing of muscle spasms. A person who is taking this medication will develop a kind of tolerance for this drug over the time. It means that soon higher doses will be needed to this person just to get the same effect. So for this reason, overdosing can be a real problem for those, who take this medication. The other side of this problem is that those people who are prescribed Valium gives even a higher risk for being overdosed on the drug because they can’t imagine how much of this medication may be used. Such people are using the drug to have a chance to feel relaxed and calm.

     

    Some of the facts about overdose.

     

    The symptoms of being overdosed on Valium depend just on how much of the medication was ingested and if a person combined this drug with some other substance (for example, alcohol or some other drugs).

    The patient who is overdosed on Valium can feel themselves clumsy and confused. As a result of the usage of the drug, reflexes become a little slower. At the same moment the patients has a higher risk of making personal injury.

    Another sign of being overdosed is drowsiness. If the ingested amount of drug is pretty large, the individual even can lose consciousness – in better way or slip into a coma – in a worse case.

     

    What about describing the symptoms which are caused by Valium overdose? You should know that symptoms which were caused by Valium overdose can be various. The most commonly reported are: slow relaxes, confusion, drowsiness, even coma.

    More dangerous cases are when valium is combined with other drugs and especially with alcohol.

     

    How to fight with overdose?

     

    You should know it is needed immediate attention of doctors. The affected person can't be allowed to sleep while waiting for the help of the experts. Besides, it is better to make her or him up and walking.

    After getting a person to the Emergency Room, some doctors will evaluate this patient’s condition. The main thing for an injured person is proper breathing, because large dose of Valium can be a reason of the respiratory depression. Your aim is to remove all this medication from the patient’s body.

    As you can see, this drug can be even pretty dangerous if you don’t know how to behave in such extreme situation. You should know the main thing – act quickly! It can save a life of a person!